# SDR VJ9800598

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 756-813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG I/B EDGE PANEL 2017 FROM CENTER OF BELLY AT WHEEL WELL FS 756 TO THUMB NAIL PANEL AT FS 813.  CORROSION AT FS 813 OUT OF LIMIT.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW DC9 SRM 51-10-3, 53-04, FIG 53 AND 53-01, FIG 3.
